# SDR CA060126002

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Ge CT7TP*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT78A
- Condition: Making Metal
- Location: Nr 2
- Part time: 686 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE CHIP LIGHT WAS EXPERIENCED ON OB LEG TO THE FPSO.  THE AIRCRAFT WAS TURNED AROUND FOR DEPARTURE POINT.  THERE WAS A SECOND INDICATION OF OIL BYPASS, HIGHER TGT AND LOWER OIL PRESSURE.  ENGINE WAS SHUTDOWN BY THE FLIGHT CREW.  THE AIRCRAFT RETURNED TO BASE ON SINGLE ENGINE WITHOUT FURTHER INCIDENT.  UPON ARRIVAL BACK TO BASE THE ENGINE WAS INVESTIGATED AND FOUND TO HAVE METAL CONTAMINATION ON THE CHIP PLUG AND SUMP SCREENS.  THE ENG WAS REPLACED AND FORWARDED TO THE MFG FOR A FURTHER INVESTIGATION.
